# SDR USAA2014062300037

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK DELAMINATION ON FLOOR PANEL 261PF BETWEEN FRAME 68 TO 70 & BETWEEN -Y1292 TO Y1292.  REPLACED FLOOR PANEL 261PF IAW SRM 53-02-00, FIG 209.
